Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Small sore red spots, on a course of flucloxacillin for boil at the back of head. Suggestions ?

Hi, I ve recently started taking a course of flucloxacillin for a boil at the back of my head. I ve now noticed as a result I had some small red spots (looks more sore than actual spots). I ve not had any sexual activity since the course of flucloxacillin and have been with a long-term partner (so no worries of catching an STD - we ve both been checked out). Any suggestions?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. Your history & clinical description am afraid do not tell us where exactly these red spots are located. Assuming you link it to sexual activity, they are on your genitalia. Also you state you are with a long term partner & both checked out negative for any STD. There does not seem to be a link tween the boil & the other rash. It is possible you developed an 'allergy to the fluclox antibiotic you consumed. Please take an antihistamine & stop the anbtibiotic. If it still persists, you need to visit your nearest dermatologist. Good lUck & CHeers!
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor